MAUDE Adverse Event Report: BIOSENSE WEBSTER INC CELSIUS¿ THERMO-COOL¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC CELSIUS¿ THERMO-COOL¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Catalog Number DI7TCFLRT
Medical Device Problem Codes Insufficient Cooling (1130); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a celsius¿ thermo-cool¿ electrophysiology catheter and there was an irrigation issue noted.An av (atrioventricular) node ablation was performed and there was a high temperature indicated on the generator.At the end of the procedure when the physician took the catheter out of the body, the doctor looked at the irrigation and realized one port didn't seem normal.There were no issues with the procedure or the generator.No patient consequences were reported.
 
Additional Manufacturer Narrative
D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.The product was discarded, therefore no product failure analysis can be conducted and device malfunction cannot be confirmed.A video was provided by the customer.Evaluation is still in progress.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Firstly, the d4 primary udi number has been updated to (b)(4).On 24-oct-2024, the product investigation was completed based on the received video of the complaint device.Device investigation details: a video was received for evaluation following johnson & johnson medtech's procedures.According to video provided by the customer, an irrigation issue was observed.A manufacturing record evaluation was performed for the finished device number lot 31331038m and no internal action related to the complaint was found during the review.The customer complaint was confirmed based on the video received.The device has not been returned for analysis and a root cause is unable to be assigned based on the current evidence.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
CELSIUS¿ THERMO-COOL¿ ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20444598
Report Number2029046-2024-03388
Device Sequence Number12815359
Product Code OAD
UDI-Device Identifier10846835000450
UDI-Public(01)10846835000450(17)270507(10)31331038M
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P030031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDI7TCFLRT
Device Lot Number31331038M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMARTABLATE PUMP.; UNK_SMARTABLATE GENERATOR.
Patient SexUnknown